# SDR HNAA2022060300220

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 48,833 hours, 45,708 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, O
- Precautionary procedure: O, A, D

## Discrepancy

640     28-20  2642582  02JUN22  CLT  CLOSE
      E2 LOW FUEL PRESSURE MESSAGE CAME UP, RAN QRH AFTER
      CLICKING NOISE SELECTED ANOTHER PUMP, CLICKING
      CONTINUED.
FACT  02JUN22  19:20  CLT
            FOUND DEFUEL SWITCH ON EXTERNAL PANEL IN OFF
            POSITION. ALL OPS CHECK NORMAL. OK FOR SERVICE.
